Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taken Nortiserone for vaginal bleeding. Have antiphilosiped syndrome. Done clot surgery. Need help

I have had vaginal bleeding for £ weeks and the nortiserone havnt stopped it,infact its heavier.I have antiphilosiped syndrome ,and recent clot surgery(throbocytopenia),The recent thing I did to try and help myself was to get a iusfitted,I cannon liv ewith all these symptons etc,the quality just isnt worth it.I m waiting on a rhemotology appointment,can I get treatment to give me a little normality with my life, andcould they also help me with this bleeding?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

Unfortunately the vaginal bleeding is not related toa gynecological problem at all. In fact it is all due to the antiphospholipid syndrome.

As you have been instructed, please visit a rheumatologist, neurologist and a vascular surgeon to gain guidance on the way forward.

I am also sad to inform you that treatment options are limited and some doctors suggest ablation to stop bleeding, but most patients do not recieve much improvement in quality of life.

I am sorry I could not be of much assistance. Wishing you the best.

Take care.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor